# SDR NSVA2010179

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 40,938 hours, 44,679 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED RED HEADING FLAG WHICH IS A POSSIBLE AHRS PROBLEM PER MAINTENCE.  DUE TO POTENTIAL EXTENSIVE DELAY IF CREW LANDED IN SHD ADVISED OVERFLY TO IAD TO GET THE PROBLEM RESOLVED QUICKER WITH LEAST AMOUNT OF PASSENGER INCONVENIENCE.  REPLACED RT AHRS COMPUTER.
